American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2021, 9(2), 66-74
DOI: 10.12691/ajams-9-2-5
Open AccessArticle

Common Fixed Point of Generalized αs-ψ-Geraghty Contractive Mappings on b-metric Spaces

Jianju Li1 and Hongyan Guan1,

1School of Mathematics and Systems Science, Shenyang Normal University, Shenyang, People’s Republic of China

Pub. Date: July 15, 2021

Cite this paper:
Jianju Li and Hongyan Guan. Common Fixed Point of Generalized αs-ψ-Geraghty Contractive Mappings on b-metric Spaces. American Journal of Applied Mathematics and Statistics. 2021; 9(2):66-74. doi: 10.12691/ajams-9-2-5

Abstract

In this paper, we study the existence and uniqueness of common fixed point of generalized αs-ψ-Geraghty contractive mapping in the framework of b-metric spaces. We give an example to prove the validity of our conclusion.

Keywords:
common fixed point weakly contractive mappings b-metric spaces αs-ψ-Geraghty contractive mapping triangular αs orbital admissible

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Banach, S, “Surles operations dans ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, 3. 51-57. 1922.
 
[2]  Czerwik, S, “Contraction mappings in b-metric spaces,” Acta. Math. Inform. Univ. Ostrav, 1. 5-11. 1993.
 
[3]  Aydi, H., Bota, M., Moradi, S, “A common fixed points for weak ϕ-contractions on b-metric spaces,” Fixed Point Theory, 13. 337-346. 2012.
 
[4]  Berinde, V, “Generalized contractions in quasimetric spaces,” Seminar on Fixed Point Theory Preprint, 3. 3-9. 1993.
 
[5]  Pacurar, M, “A fixed point result for ϕ-contractions and fixed points on b-metric spaces without the boundness assumption,” Fasc. Math, 43. 127-136. 2010.
 
[6]  Zada, M, B., Sarwar, M. and Kumam, P, “Fixed point results for rational type contraction in b-metric spaces,” Int.J. Anal. Appl, 16 (6). 904-920. 2018.
 
[7]  Geraghty, M, “On contractive mappings,” Proc. Amer. Math. Soc., 40. 604-608. 1973.
 
[8]  Samet, B., Vetro, C. and Vetro, P, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Anal.: Theory, Meth. Appl, 75 (4). 2154-2165. 2012.
 
[9]  Cho, S., Bae, JS. and Karapinar, E, “Fixed point theorems for α-Geraghty contraction type maps in metric spaces,” Fixed Point Theory Appl., 2013. Article ID 329. 2013.
 
[10]  ÖZER, Ö., OMRAN, S, “Common Fixed Point Theorems in C*- Algebra Valued b-Metric Spaces” AIP Conference Proceedings, 1773(1). 2016.
 
[11]  ÖZER, Ö., OMRAN, S, “A Result On the Coupled Fixed Point Theorems in C*-algebra Valued b-Metric Spaces,“ Italian Journal of Pure and Applied Math, 42. 722-730. 2019.
 
[12]  Özer, Ö., Shatarah, A, “A kınd of fıxed poınt theorem on the complete C*-algebra valued s-metric spaces, “ Asia Mathematika, 4(1). 53-62. 2020.
 
[13]  Ullah, K., Khan, B., Özer, Ö and Nisar, Z, “Some convergence Results Using K* Iteration Process In Busemann Spaces,” Malaysian Journal of Mathematical Sciences, 13(2). 231-249. 2019.
 
[14]  Kır, M., Elagan, S., Özer, Ö, “Fixed point theorem for contraction of Almost Jaggi type contractive mappings,” Journal of Applied & Pure Mathematics,1(2019). 329-339. 2019.
 
[15]  Choudhury, B., Konar, P., Rhoades, BE. and Metiya, N, “Fixed point theorems for generalized weakly contractive mappings,” Nonlinear Anal., 74. 2116-2126. 2011.
 
[16]  Cho, S, “Fixed point theorems for generalized weakly contractive mappings in metric spaces with application,” Fixed Point Theory Appl., 2018. 18 pages. 2018.
 
[17]  Hao, Y., Guan, H, “On some common fixed point results for weakly contraction mappings with application,” J. Function. Spaces., 2021. Article ID 5573983. 14 pages. 2021.
 
[18]  Aghaiani, A., Abbas, M., Roshan, J. R, “Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces,” Math. Slovaca, 4. 941-960. 2014.
 
[19]  Jungck, G, “Compatible mappings and common fixed points,” Int. J. Math. Sci, 9. 771-779. 1986.
 
[20]  Abbas, M., Roshan, J, R. and Sedghi, S, “Common fixed point of four maps in b-metric spaces,” Hacet. J. Math. Stat., 43 (4). 613-624. 2014.
 
[21]  Singh, S., Prasad, B, “Some coincidence theorems and stability of iterative proceders,” Comput. Math. Appl., 55. 2512-2520. 2008.
 
[22]  Ma, Z., Nazam, M., Khan, S. U. and Li, X. L, “Fixed point theorems for generalized αs-ψ-contractions with applications,” J. Function. Spaces., 2018. Article ID 8368546. 10 pages. 2018.